# SDR CALA2024080700381

- Difficulty date: August 4, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 60,578 hours, 21,984 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulty
- Location: Le Flap Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DIVERTED IN DUE TO LE FLAPS TANSIT LIGHT AND #4 SLAT LIGHT ON OVERHEAD PANEL ILLUMIATING WHILE CRUISING AT 39K FT. DEBRIEFED CREW, LE LIGHTS CAME ON, AUTO THROTTLES REDUCED POWER. AIR SPEED DROPPED FROM .78 MACH TO 230 KTS.  CREW DROPPED TO 20K FT, FOLLOWED EMERG PROCEEDURES.  LANDED WITH FLAPS SET AT 15 AND FLAPS INHIBIT SWITCH ON. WORK IN CONJUCTION WITH LG PG 8831785. ACP BITE FSEU REF FIM 27-51 TASK 801 AND FOUND PREV FAULT F4 PROX RETRACT ON FLT LEG 0 MSG 27-81222 FAULT INTERMITTENT. IN ADDITION FOUND F3 PROX RETRACT ON FLT LEG 35 INTERMITTENT.  PROX SENSOR M&E 29-2762-3-0093 CORRECTED M & L. REPLACED LE FLAP F4 RETRACT SENSOR AND F3 RETRACT SENSOR IAW AMM 27-88-11-401. OPS CHECKS GOOD.
